Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Dyspepsia after taking Lipitor, Osertil and Clopid. Had heart surgery. Move from Clopid to Ecosprin?

I had bypass heart surgery 4 years back. I am under medication. I take Lipitor 20 (for my cholesterol and high triglyceride ), Osertil 50 onec a day for Blood pressure and Clopid 75 one a day. At present my BP is perfectly normal, cholesterol and triglyceride are also in normal range. For about six months or so I am suffering from dyspepsia . Should I change any of my medicine particularly move from Clopid 75 to Ecosprine 75?
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response

Welcome to HCM

Coronary Bypass surgery 4 years back, You should continue to take medicines and cardiological checkup, It is good that your Cholesterol and BP are in control. When you last checked with Your condition Lipid profile are controlled more strictly and As far as Clopidogrel is concerned many times both are given that means Aspirin and Clopidogrel in combination but if there is dyspepsia take care of diet and take these medicine after meals and even a Ranitidine tab may be take to get rid of dyspepsia,
>Also take regular walking in your routine.
It is strongly recmmonded to discuss with your Cardiologist. Do not switch by yourself any medicine.

Best of health to you.
Answered: Wed, 12 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor